# SDR F3LA2009111600230

- Difficulty date: November 6, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 17,169 hours, 7,064 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEN C3 C-CHECK, INSP NOTED CORROSION ON THE FLOORBEAM Y1162.5 AT FRAME 68. MX REMOVED AND REPLACED THE FLOORBEAM IAW SRM 53-00-14, SRM 51-42-11, SRM 51-11-13, AND EA A9-53R-31489.
